# SDR CA120723020

- Difficulty date: July 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2D
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 704A33633261
- Condition: Cracked
- Location: Tail Rotor Blade
- Part time: 10 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER INSTALLING A NEW SET OF TAIL ROTOR BLADES AND TGB ASSY AFTER THE LAST HALF SHELL FAILURE.  WE FLEW THE ACFT HOME.  ON INSPECTION OF THE HALF SHELL, WEAR WAS NOTICED.  IAW ACFT MFG SAFETY INFORMATION NOTICE NR 2482-S-64.  WE WILL BE REPLACING THE BEARING WITH NEW ONES.  AGAIN, MFG WAS NOTIFIED ABOUT THE PROBLEM AND SAID THAT THEY WORKING ON IT AS FAST AS THEY CAN.
